Exact Solutions and Conservation Laws of a (2+1)-Dimensional Nonlinear KP-BBM Equation

Khalique, Chaudry Masood, Adem, Khadijo Rashid . Abstract and Applied Analysis 2013. 2013 (791863) :-

Locate this article in:

Bibtex

@article{CIS-317381,
  Author = {Khalique, Chaudry Masood and Adem, Khadijo Rashid},
  Title = {Exact Solutions and Conservation Laws of a (2+1)-Dimensional Nonlinear KP-BBM Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {791863},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles